# SDR 96ZZZM1136

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY.  FOUND ALL EMERGENCY LIGHT BATTERY POWER SUPPLY WEAK, MFG P/N 5822-2.  REPLACED ALL BATTERY POWER SUPPLIES AND THEN EMERGENCY LIGHT SYSTEM OPERATION CHECKED NORMAL.  (M)
